Skip to Main content Skip to Navigation
Journal articles

Erratum to "Acyclic automata and small expressions using multi-tilde-bar operators" [Theoret. Comput. Sci. 411 (38-39) (2010) 3423-3435]

Document type :
Journal articles
Complete list of metadatas

https://hal-normandie-univ.archives-ouvertes.fr/hal-02335300
Contributor : Ludovic Mignot <>
Submitted on : Monday, October 28, 2019 - 11:10:47 AM
Last modification on : Tuesday, October 29, 2019 - 1:39:14 AM

Links full text

Identifiers

Citation

Pascal Caron, Jean-Marc Champarnaud, Ludovic Mignot. Erratum to "Acyclic automata and small expressions using multi-tilde-bar operators" [Theoret. Comput. Sci. 411 (38-39) (2010) 3423-3435]. Theor. Comput. Sci., 2011, 412 (29), pp.3795--3796. ⟨10.1016/j.tcs.2011.03.033⟩. ⟨hal-02335300⟩

Share

Metrics

Record views

27